{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,23]],"date-time":"2026-08-23T07:20:39Z","timestamp":1787469639766,"version":"build-2736575974"},"reference-count":8,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2026,8,22]]},"DOI":"10.7759\/cureus.115007","type":"journal-article","created":{"date-parts":[[2026,8,23]],"date-time":"2026-08-23T06:35:00Z","timestamp":1787466900000},"source":"Crossref","is-referenced-by-count":0,"title":["Atazanavir\/Ritonavir-Associated Erythema Multiforme in an HIV-1-Positive Patient"],"prefix":"10.7759","author":[{"given":"Ranjan K","family":"Singh","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-4632.2011.05348.x","article-title":"Clinical features, diagnosis, and treatment of erythema multiforme: a review for the practicing dermatologist","volume":"51","author":"Sokumbi O","year":"2012","unstructured":"Sokumbi O, Wetter DA. Clinical features, diagnosis, and treatment of erythema multiforme: a review for the practicing dermatologist. Int J Dermatol. 2012, 51:889-902. 10.1111\/j.1365-4632.2011.05348.x","journal-title":"Int J Dermatol"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1155\/2009\/721956","article-title":"Severe skin rash associated with atazanavir","volume":"20","author":"Walkty A","year":"2009","unstructured":"Walkty A, Smith D, Lopko B, Kasper K. Severe skin rash associated with atazanavir. Can J Infect Dis Med Microbiol. 2009, 20:e10-2. 10.1155\/2009\/721956","journal-title":"Can J Infect Dis Med Microbiol"},{"key":"ref3","unstructured":"REYATAZ product monograph. (2024). Accessed. July 24, 2026: https:\/\/www.bms.com\/assets\/bms\/ca\/documents\/productmonograph\/REYATAZ_EN_PM.pdf."},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1093\/jac\/dkn292","article-title":"Adverse cutaneous reactions associated with the newest antiretroviral drugs in patients with human immunodeficiency virus infection","volume":"62","author":"Borr\u00e1s-Blasco J","year":"2008","unstructured":"Borr\u00e1s-Blasco J, Navarro-Ruiz A, Borr\u00e1s C, Caster\u00e1 E. Adverse cutaneous reactions associated with the newest antiretroviral drugs in patients with human immunodeficiency virus infection. J Antimicrob Chemother. 2008, 62:879-88. 10.1093\/jac\/dkn292","journal-title":"J Antimicrob Chemother"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1038\/clpt.1981.154","article-title":"A method for estimating the probability of adverse drug reactions","volume":"30","author":"Naranjo CA","year":"1981","unstructured":"Naranjo CA, Busto U, Sellers EM, et al.. A method for estimating the probability of adverse drug reactions. Clin Pharmacol Ther. 1981, 30:239-45. 10.1038\/clpt.1981.154","journal-title":"Clin Pharmacol Ther"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1016\/j.therap.2023.03.004","article-title":"Reality of drug-induced erythema multiforme: a French pharmacovigilance study","volume":"78","author":"Demouche S","year":"2023","unstructured":"Demouche S, Bettuzzi T, Sbidian E, Laugier Castellan D, Osmont MN, Ingen-Housz-Oro S, Lebrun-Vignes B. Reality of drug-induced erythema multiforme: a French pharmacovigilance study. Therapie. 2023, 78:711-9. 10.1016\/j.therap.2023.03.004","journal-title":"Therapie"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1007\/s40267-018-0569-0","article-title":"Severe skin rash associated with efavirenz and atazanavir; a case report in a rural health facility in Kenya","volume":"35","author":"Irungu K","year":"2019","unstructured":"Irungu K. Severe skin rash associated with efavirenz and atazanavir; a case report in a rural health facility in Kenya. Drugs Ther Perspect. 2019, 35:43-5. 10.1007\/s40267-018-0569-0","journal-title":"Drugs Ther Perspect"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1016\/j.eclinm.2024.102909","article-title":"Erythema multiforme","volume":"77","author":"Kechichian E","year":"2024","unstructured":"Kechichian E, Dupin N, Wetter DA, Ortonne N, Agbo-Godeau S, Chosidow O. Erythema multiforme. eClinicalMedicine. 2024, 77:102909. 10.1016\/j.eclinm.2024.102909","journal-title":"eClinicalMedicine"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/527076-atazanavirritonavir-associated-erythema-multiforme-in-an-hiv-1-positive-patient","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,23]],"date-time":"2026-08-23T06:35:03Z","timestamp":1787466903000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/527076-atazanavirritonavir-associated-erythema-multiforme-in-an-hiv-1-positive-patient"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2026,8,22]]},"references-count":8,"URL":"https:\/\/doi.org\/10.7759\/cureus.115007","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2026,8,22]]}}}